# SDR DLL13981721

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER GALLEY EMERGENCY CEILING LIGHT AND R2 DOOR EXITS AND CEILING LIGHT INOP.  REPLACED 2 EACH POWER PACKS.
